• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

feelings

K

kmwt3

Well-known member
Joined
Jul 10, 2014
Messages
56
I haven't been on in awhile due to lack of access to the internet. These last couple of weeks have been difficult. My pdoc took me off of seroquel and invega paliperidone because they were not working other than helping with sleep. He put me on saphris. It's a newer medication. The first four days all I did was lay in bed and cry. I was hurting so badly. All I wanted to do was die. The only thing that got me through that was my hubby. The next few days I was incredibly irritable . Maybe it was because of what happened. I found a few videos on my hubby's video camera from a previous relationship ( recording of them having sex). He said he had deleted them but must have deleted the wrong ones. I freaked out and punched a hole in the wall which cracked my knucle. I yelled at him asking if he still watched them and wanted her. He said no he thought he deleted them. It hurt so much seeing that. I know it was in the past but I don't want to see that. I can't get the images out of my head.
I think the meds are starting to work. I haven't been getting as angry or emotional anymore. I haven't been sleeping though. 20 hour days are getting to be too much. I hope this passes. These meds are so strong I've been feeling high and out of it. I'm still seeing things occasionally but not as often. Hmm. . Well that's my life for now. . Still feeling hurt over the videos..
 
Sparklypurplepaws

Sparklypurplepaws

Well-known member
Joined
Oct 12, 2013
Messages
914
Location
Lincolnshire
Oh bless you kmwt3, I'm so sorry you are going through this x sending you hugs sparkly x
 

Similar threads

Top